Texas, 2011Tornado and Hail in Texas, April 23, 2011
April 23, 2011 · NWS FWD · 45 events in 12 counties and zones
Another round of severe thunderstorms initiated along a cold front in a highly unstable environment. Most of these storms remained west of a line from Sherman to Fort Worth to Comanche.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $320,000
- Crop damage
- None recorded
- Events
- 45
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Another round of severe thunderstorms initiated along a cold front in a highly unstable environment. Most of these storms remained west of a line from Sherman to Fort Worth to Comanche. One brief EF-0 tornado occurred in Comanche County near Sidney, and several reports of golfball to baseball sized hail were reported. The largest hail stones reported were 3 in diameter.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Apr 23, 2:30 PM CST, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 23, 2:30 PM CST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
330 PM CDT SAT APR 23 2011
.DISCUSSION...
A COLD FRONT HAS MOVED INTO THE EXTREME NORTHWESTERN PART OF THE
FORECAST AREA THIS AFTERNOON. AS OF 20Z...THE FRONT EXTENDED
SOUTHEAST OF AN ADA OKLAHOMA...WICHITA FALLS...THROCKMORTON...
SWEETWATER LINE. LOCAL CONVECTIVE PARAMETERS INDICATE THAT THE
CONVECTIVE INHIBITION IS DECREASING AND SATELLITE SHOWS BUILDING
CUMULUS FIELDS. EXPECT THUNDERSTORM INITIATION ALONG THE FRONTAL
BOUNDARY BETWEEN 21Z AND 22Z. THE MEAN STORM MOTION SHOULD BE EAST
NORTHEAST AT 30 KNOTS. GIVEN THE SURFACE TEMPERATURES IN THE UPPER
80S TO LOWER 90S...DEW POINTS IN THE LOWER TO MID 60S...AND CAPES
3000-4000 J/KG...EXPECT THE POTENTIAL FOR VERY LARGE HAIL AND
DAMAGING DOWNBURST WINDS LATE THIS AFTERNOON INTO THE EVENING. THE
HIGH RESOLUTION RAPID REFRESH MODEL...NAM...AND WRF INDICATE THAT
THE FRONT WILL APPROACH THE METROPLEX BEFORE STALLING...WHEREAS
THE GFS KEEPS THE FRONT TO THE NORTHWEST. HAVE BROUGHT THE FRONT
TO NEAR THE METROPLEX TONIGHT...AND THEN LIFTED IT SLIGHTLY TO THE
NORTHWEST TOWARD DAYBREAK. EXPECT SCATTERED THUNDERSTORMS TO
CONTINUE OVERNIGHT ALONG AND NORTH OF THE FRONT.
THE FRONT SHOULD MOVE SOUTHEAST AGAIN SUNDAY MAYBE MOVING TO NEAR
A BONHAM...DALLAS... COMANCHE LINE BEFORE BECOMING QUASI-
STATIONARY ONCE AGAIN. THE FRONT WILL LIFT BACK NORTHWARD LATE
SUNDAY NIGHT. THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS
ACROSS MOST OF THE FORECAST AREA SUNDAY AND SUNDAY NIGHT. THERE
WILL BE A POTENTIAL FOR SOME SEVERE THUNDERSTORMS AGAIN...WITH
LARGE HAIL AND DAMAGING WINDS POSSIBLE SUNDAY AFTERNOON/EVENING.
WE WILL CONTINUE TO HAVE A CHANCE OF SHOWERS AND THUNDERSTORMS
MONDAY THROUGH WEDNESDAY. AFTERWARD...EXPECT THE MEAN UPPER
TROUGH TO MOVE EAST...WITH DRY WEATHER FORECAST FOR THURSDAY
THROUGH NEXT SATURDAY.
58
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 70 84 70 86 66 / 50 40 40 30 30
WACO, TX 72 89 72 89 67 / 20 20 20 20 20
PARIS, TX 68 83 66 82 63 / 40 40 40 50 40
DENTON, TX 66 81 68 86 61 / 60 50 40 30 30
MCKINNEY, TX 68 83 70 83 63 / 50 40 40 30 40
DALLAS, TX 69 86 71 87 67 / 50 40 40 30 30
TERRELL, TX 71 84 69 84 67 / 30 30 30 30 40
CORSICANA, TX 72 88 70 88 68 / 20 20 20 30 30
TEMPLE, TX 71 87 71 87 67 / 20 20 20 20 20
MINERAL WELLS, TX 64 83 67 91 58 / 60 50 40 20 20
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
84/58
Hazardous weather outlook, Apr 23, 2:16 PM CST, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
316 PM CDT SAT APR 23 2011
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
316 PM CDT SAT APR 23 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT NORTHWEST OF A LINE FROM
COMANCHE TO CLEBURNE TO SULPHUR SPRINGS.
THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT ACROSS THE
NORTHWESTERN TWO THIRDS OF NORTH TEXAS. SOME OF THE STORMS MAY
BECOME
SEVERE WITH LARGE HAIL AND DAMAGING DOWNBURST WINDS THE PRIMARY
HAZARDS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THUNDERSTORM CHANCES WILL CONTINUE SUNDAY THROUGH WEDNESDAY
AFTERNOON.
THE THREAT OF SEVERE WEATHER WILL REMAIN.
THE DRY LINE MAY REACH THE I-35 CORRIDOR TUESDAY...RESULTING IN
STRONG GUSTY WINDS AND RELATIVE HUMIDITY AS LOW AS 20 PERCENT
ACROSS WESTERN PORTIONS OF NORTH TEXAS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON THROUGH THE
EVENING HOURS...PRIMARILY NORTH OF THE I-20 CORRIDOR.
Event by event
34 hail, 10 thunderstorm wind, 1 tornado. Local standard time, as filed.
Hail, Montague
- When
- April 23, 3:35 PM CST
- Where
- Montague County, New Harp
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.450, -97.580
Hail, Montague
- When
- April 23, 3:43 PM CST
- Where
- Montague County, 2 mi NE of Forestburg
- Measured
- 1.75 in hail
- Property damage
- $3,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 33.550, -97.545
The Forestburg VFD reported golfball size hail 2 miles northeast of Forestburg.
Hail, Cooke
- When
- April 23, 3:45 PM CST
- Where
- Cooke County, 0.64 mi SE of Prairie Pt
- Measured
- 1.25 in hail
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 33.493, -97.473
One and a quarter inch hail fell in Prairie Point which is west of the town of Rosston along FM 922.
Hail, Cooke
- When
- April 23, 4:06 PM CST
- Where
- Cooke County, 4 mi SSW of Muenster
- Measured
- 1.75 in hail
- Property damage
- $4,000
- Reported by
- Trained Spotter
- Coordinates
- 33.596, -97.407
Half Dollar to golfball size hail was reported 4 miles south-southwest of Muenster.
Hail, Cooke
- When
- April 23, 4:16 PM CST
- Where
- Cooke County, 3 mi S of Muenster
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 33.607, -97.380
Hail, Jack
- When
- April 23, 4:23 PM CST
- Where
- Jack County, 2 mi ENE of Jolpin
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.111, -97.968
Hail, Cooke
- When
- April 23, 4:31 PM CST
- Where
- Cooke County, 4 mi SE of Myra
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.589, -97.271
Hail, Cooke
- When
- April 23, 4:52 PM CST to 5:15 PM CST
- Where
- Cooke County, Lindsay
- Measured
- 2.75 in hail
- Property damage
- $75,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 33.650, -97.230
Multiple reports of hail between the size of nickels to baseballs was reported in Lindsay for over 20 minutes.
Hail, Palo Pinto
- When
- April 23, 4:57 PM CST
- Where
- Palo Pinto County, 0.45 mi WSW of Palo Pinto
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.768, -98.307
Quarter size hail was reported on the west side of Palo Pinto.
Hail, Cooke
- When
- April 23, 4:58 PM CST
- Where
- Cooke County, Gainesville
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.630, -97.150
Hail, Cooke
- When
- April 23, 5:00 PM CST
- Where
- Cooke County, 2 mi NW of Gainesville
- Measured
- 1.75 in hail
- Property damage
- $8,000
- Reported by
- Law Enforcement
- Coordinates
- 33.651, -97.175
Golfball size hail was reported 2 miles northwest of Gainesville.
Hail, Cooke
- When
- April 23, 5:05 PM CST
- Where
- Cooke County, 4 mi NNE of Lindsay
- Measured
- 2.5 in hail
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 33.703, -97.203
Tennis ball size hail was reported 4 miles north-northeast of Lindsay.
Hail, Cooke
- When
- April 23, 5:06 PM CST
- Where
- Cooke County, Gainesville
- Measured
- 1.75 in hail
- Property damage
- $20,000
- Reported by
- Trained Spotter
- Coordinates
- 33.630, -97.150
Hail, Cooke
- When
- April 23, 5:10 PM CST
- Where
- Cooke County, 2 mi N of Gainesville
- Measured
- 3 in hail
- Property damage
- $20,000
- Reported by
- Trained Spotter
- Coordinates
- 33.659, -97.150
Hail stones to size of oranges were reported 2 miles north of Gainesville.
Hail, Montague
- When
- April 23, 5:11 PM CST
- Where
- Montague County, Sunset
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.450, -97.770
Hail, Montague
- When
- April 23, 5:18 PM CST
- Where
- Montague County, Sunset
- Measured
- 1.25 in hail
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 33.450, -97.770
Hail, Cooke
- When
- April 23, 5:45 PM CST
- Where
- Cooke County, Callisburg
- Measured
- 1.5 in hail
- Property damage
- $7,000
- Reported by
- Trained Spotter
- Coordinates
- 33.700, -97.020
Hail, Montague
- When
- April 23, 5:45 PM CST
- Where
- Montague County, 2 mi SW of St Jo
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.679, -97.555
Quarter size hail fell 2 miles southwest of St. Jo.
Hail, Comanche
- When
- April 23, 6:00 PM CST
- Where
- Comanche County, 8 mi NW of Comanche
- Measured
- 1.5 in hail
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 31.982, -98.716
Ping pong ball sized hail was reported 8 miles northwest of Comanche.
Hail, Comanche
- When
- April 23, 6:05 PM CST
- Where
- Comanche County, Sidney
- Measured
- 1.75 in hail
- Property damage
- $7,000
- Reported by
- Amateur Radio
- Coordinates
- 31.950, -98.730
Hail, Montague
- When
- April 23, 6:18 PM CST
- Where
- Montague County, 4 mi W of St Jo
- Measured
- 1.75 in hail
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 33.700, -97.600
Golfball size hail fell 4 miles west of St. Jo.
Hail, Montague
- When
- April 23, 6:18 PM CST
- Where
- Montague County, 1 mi W of St Jo
- Measured
- 1.75 in hail
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 33.700, -97.547
Golfball size hail fell 1 mile west of St. Jo.
Hail, Comanche
- When
- April 23, 6:24 PM CST
- Where
- Comanche County, 17 mi NW of Comanche
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.074, -98.825
Quarter sized hail was reported 17 miles northwest of Comanche.
Hail, Eastland
- When
- April 23, 6:25 PM CST
- Where
- Eastland County, 6.08 mi E of Tiffin
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 32.494, -98.546
Quarter size hail was reported at Ranger Hill.
Hail, Palo Pinto
- When
- April 23, 6:33 PM CST
- Where
- Palo Pinto County, Gordon
- Measured
- 1.75 in hail
- Property damage
- $8,000
- Reported by
- Trained Spotter
- Coordinates
- 32.550, -98.370
The COOP Observer located at city hall reported hail up to the size of golfballs.
Hail, Montague
- When
- April 23, 6:39 PM CST to 6:45 PM CST
- Where
- Montague County, 5.8 mi S of Rowland
- Measured
- 1.75 in hail
- Property damage
- $10,000
- Reported by
- Amateur Radio
- Coordinates
- 33.847, -97.653
Half dollar to golfball size hail was reported in Nocona Hills on the southeast side of Lake Nocona.
Hail, Comanche
- When
- April 23, 6:45 PM CST
- Where
- Comanche County, 4 mi W of De Leon
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 32.120, -98.618
One and a quarter inch hail fell 4 miles west of DeLeon.
Thunderstorm Wind, Cooke
- When
- April 23, 7:11 PM CST
- Where
- Cooke County, 1.02 mi NW of Windsor
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 33.681, -97.162
A chimney was blown off a house on FM 1202, just west of the Gainesville Outlet Shops on Interstate 35.
Tornado, Comanche
- When
- April 23, 7:13 PM CST
- Where
- Comanche County, 2.15 mi NNW of Sidney
- Rating
- EF0
- Path length
- 0.01 mi
- Path width
- 30 yd
- Reported by
- Trained Spotter
- Coordinates
- 31.980, -98.740
A brief EF-0 tornado occurred with no damage approximately 2 miles north-northwest of Sidney.
Thunderstorm Wind, Denton
- When
- April 23, 7:20 PM CST
- Where
- Denton County, 3 mi ENE of Stony
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Newspaper
- Coordinates
- 33.245, -97.321
A home and a barn near Jackson Road and Ripy Road, west of Denton, sustained roof damage. The doors were also ripped from the barn.
Thunderstorm Wind, Denton
- When
- April 23, 7:25 PM CST
- Where
- Denton County, Denton Muni Arpt
- Measured
- 58 kt (67 mph) measured gust
- Property damage
- $4,000
- Reported by
- ASOS
- Coordinates
- 33.200, -97.200
The automated weather station at the Denton Municipal Airport (KDTO) measured a 67 mph wind gust.
Thunderstorm Wind, Comanche
- When
- April 23, 7:55 PM CST
- Where
- Comanche County, 1.34 mi ENE of De Leon Muni Arpt
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Newspaper
- Coordinates
- 32.109, -98.500
Severe thunderstorm winds, likely from the RFD of a supercell, caused damage about a mile east of DeLeon along Highway 6. Tree limbs were snapped, the metal roof of a building was partially peeled back, and light poles at a baseball field were snapped or knocked down.
Hail, Denton
- When
- April 23, 7:58 PM CST
- Where
- Denton County, 1.73 mi W of Aubrey
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.300, -97.010
Hail up to the size of nickels was reported just west of Aubrey.
Hail, Comanche
- When
- April 23, 8:00 PM CST
- Where
- Comanche County, Duster
- Measured
- 1.75 in hail
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 32.130, -98.650
Hail, Erath
- When
- April 23, 8:25 PM CST
- Where
- Erath County, Dublin
- Measured
- 1.25 in hail
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 32.080, -98.330
One to 1.25 hail fell in Dublin.
Hail, Palo Pinto
- When
- April 23, 8:50 PM CST
- Where
- Palo Pinto County, Mineral Wells
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.800, -98.100
Thunderstorm Wind, Grayson
- When
- April 23, 8:55 PM CST
- Where
- Grayson County, (F39)sherman-Denison
- Measured
- 51 kt (59 mph) measured gust
- Property damage
- $3,000
- Reported by
- AWOS
- Coordinates
- 33.720, -96.670
The automated weather station at the North Texas Regional Airport (KGYI) measured a 59 MPH wind gust.
Hail, Comanche
- When
- April 23, 9:06 PM CST
- Where
- Comanche County, 1 mi W of Beattie
- Measured
- 2.75 in hail
- Property damage
- $30,000
- Reported by
- Law Enforcement
- Coordinates
- 32.030, -98.717
Baseball size hail fell just west of the town of Beattie.
Hail, Comanche
- When
- April 23, 9:10 PM CST
- Where
- Comanche County, 1 mi W of Sidney
- Measured
- 2.75 in hail
- Property damage
- $20,000
- Reported by
- Trained Spotter
- Coordinates
- 31.950, -98.747
Golfball to baseball size hail fell just west of Sidney.
Hail, Comanche
- When
- April 23, 9:20 PM CST
- Where
- Comanche County, Comanche
- Measured
- 1.75 in hail
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 31.900, -98.620
Thunderstorm Wind, Tarrant
- When
- April 23, 9:45 PM CST
- Where
- Tarrant County, 2.4 mi ENE of Haslet
- Measured
- 59 kt (68 mph) measured gust
- Property damage
- $6,000
- Reported by
- ASOS
- Coordinates
- 32.989, -97.316
The automated weather station at Fort Worth Alliance Airport (KAFW) measured a 68 MPH wind gust.
Thunderstorm Wind, Tarrant
- When
- April 23, 10:14 PM CST to 10:20 PM CST
- Where
- Tarrant County, 1.37 mi W of Bedford to 0.59 mi N of Grapevine
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Trained Spotter
- Coordinates
- 32.849, -97.153
Several tree limbs that were 3 in diameter were knocked down in the Grapevine, Colleyville, and Bedford areas. Power lines were also knocked down.
Thunderstorm Wind, Dallas
- When
- April 23, 10:28 PM CST
- Where
- Dallas County, (Dfw)dallas-Ft Worth
- Measured
- 50 kt (58 mph) measured gust
- Property damage
- $3,000
- Reported by
- ASOS
- Coordinates
- 32.900, -97.030
The automated weather station at Dallas-Fort Worth International Airport (KDFW) measured a 58 MPH wind gust.
Thunderstorm Wind, Dallas
- When
- April 23, 10:35 PM CST
- Where
- Dallas County, (Ads)addison Arpt Da
- Measured
- 50 kt (58 mph) measured gust
- Property damage
- $3,000
- Reported by
- AWOS
- Coordinates
- 32.970, -96.830
The automated weather station at Addison Airport (KADS) measured a 58 MPH wind gust.
Thunderstorm Wind, Collin
- When
- April 23, 10:37 PM CST
- Where
- Collin County, 1.89 mi ENE of Shepton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 33.041, -96.770
Sixty MPH winds were estimated at the intersection of W Parker Rd and Coit Road in Plano.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Kentucky, April 23 to 24, 20112 injured · $2.2 million · EF2 · 14 events
- Tornadoes and Flash Flooding in Illinois, April 23 to 24, 2011$1.1 million · EF2 · 5 events
- Flooding in Arkansas, April 23 to 30, 2011$3.4 million · 20 events
- Tornadoes and Flash Flood in Missouri, April 23 to 24, 2011$515,000 · EF1 · 11 events
- Tornado and Hail in Arkansas, April 23, 2011$500,000 · EF1 · 3 events
- Tornadoes and Flash Flooding in Kentucky, April 23, 2011$167,000 · EF1 · 16 events
- Hail in Missouri, April 23, 2011$90,000 · 2.5 in hail · 23 events
- Damaging Winds in West Virginia, April 23, 2011$56,000 · 50 kt wind · 15 events
- Flood and Damaging Winds in Kentucky, April 23, 2011$57,000 · 50 kt wind · 7 events
- Tornado and Flash Flooding in Kentucky, April 23, 2011EF0 · 32 events
- Flash Flooding in Indiana, April 23, 2011$22,000 · 3 events
- Flash Flooding and Damaging Wind in Ohio, April 23, 2011$20,000 · 50 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 295535, 295533, 295538, 295539, 295540, 295541, 295543, 295545, 295550, 295551, 295552, 295554, 295555, 295571, 295557, 295558, 295572, 295573, 295577, 295589, 295574, 295575, 295579, 295582, 295583, 295587, 295316, 295627, 302155, 299909, 295629, 303433, 295630, 295638, 295641, 295661, 295663, 295665, 295667, 295668, and more.